Large deviations for additive functionals of symmetric stable processes

Masayoshi Takeda

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

We establish the large deviation principle for additive functionals of symmetric α-stable processes employing the Gärtner-Ellis theorem.

Original languageEnglish
Pages (from-to)336-355
Number of pages20
JournalJournal of Theoretical Probability
Volume21
Issue number2
DOIs
Publication statusPublished - 2008 Jun 1

Keywords

  • Additive functional, Dirichlet form
  • Large deviation
  • Symmetric stable process

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Large deviations for additive functionals of symmetric stable processes'. Together they form a unique fingerprint.

Cite this